# SDR SWAA2025020484635

- Difficulty date: January 9, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5241 · Galley Doors
- Part: Angle
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED ACCESS 844DZ AT AFT GALLEY SERVICE DOOR 2024-779431<[01].  REPLACED ANGLE LOCATED ACCESS 844DZ AT AFT GALLEY SERVICE DOOR I.A.W. B737-800 SRM 51-40-02-G0-0 SRM 52-10-02-0G-0; PARAGRAPH 9; DWG 411A2119 SHEET 71 REV. -;[02] CORRECTED STEP 1  REPLACED ANGLE LOCATED ACCESS 844DZ AT AFT GALLEY SERVICE DOOR I.A.W. B737-800 SRM 51-40-02-G0-0 SRM 51-10-02-0G-0; PARAGRAPH 9; DWG 411A2119 SHEET 71 REV. -;[03] REPLACED ANGLE LOCATED ACCESS 844DZ AT AFT GALLEY SERVICE DOOR I.A.W. B737-800 SRM 51-40-02-G0-0 SRM 51-10-02-0G-0; PARAGRAPH 9; DWG 411A2119 SHEET 71 REV.
